Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Awful chest pain, chronnic lung infection, sharp shooting pain in neck. What could this be?

Hi, I am 27 yrs old.A month ago i went to the er with awful chest pain , they said i had a chronnic lung infection. Since then i still have the chest pain and have also gained a sharp shooting pain up the right side of my neck , it start in my chest and radiates up.I can follow the pain with my finger its the same everytime.What could this be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
It is not clear what kind of lung infection you had, has it been treated adequately or it still lingers? The chest pain could be because of involvement of pleura in the infection and the radiated pain on rt side of neck(is it neck or shoulder?) could be if diaphragmatic pleura is involved. If lungs are healthy then there can be other causes for pain. Consult your pulmonologist/family physician for further advice.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor